e-ISSN: 2792-0429
tip
Lercanidipine Intoxication in A 16-Year-Old Adolescent [TP]
TP. 2022; 3(2): 54-57 | DOI: 10.4274/TP.galenos.2022.29484

Lercanidipine Intoxication in A 16-Year-Old Adolescent

Volkan Bayar
Besni State Hospital, Clinic of Child Health and Diseases, Adıyaman, Türkiye

Lercanidipine is a 1,4-dihydropyridine calcium channel blocker. For severe toxicity, treatment modalities are based on a restricted range of evidence and clinical experience. This case report describes our clinical experience regarding the treatment of Lercanidipine overdose in a 16-year-old girl. To the best of our knowledge, this is the first reported pediatric case overdose of lercanidipine.

Keywords: Lercanidipine, intoxication, child, treatment

Volkan Bayar. Lercanidipine Intoxication in A 16-Year-Old Adolescent. TP. 2022; 3(2): 54-57

Corresponding Author: Volkan Bayar, Türkiye
Manuscript Language: English
LookUs & Online Makale